# SDR REXA2016020900211

- Difficulty date: February 9, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 23,544 hours, 20,904 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Separator
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 412DB SEAL RETAINERS & FWD SEPARATOR KNIFE EDGED & CRACKED.  R & R SEPARATOR IAW SRM 51-42-06 & REPAIRED SEAL RETAINER IAW EA CRJ254-04005 REV 1R.
